Advertisement

Archiv der Mathematik

, Volume 79, Issue 3, pp 188–196 | Cite as

Hypoellipticity of Hankel convolution equations on Schwartz distribution spaces

  • M. Belhadj
  • J. J. Betancor
Article

Abstract.

In this paper we give a sufficient condition in order that a Hankel convolution equation is hypoelliptic on Schwartz distributions.

Keywords

Distribution Space Convolution Equation Schwartz Distribution Hankel Convolution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • M. Belhadj
    • 1
  • J. J. Betancor
    • 1
  1. 1.Departamento de Análisis Matemático, Universidad de La Laguna, 38271 - La Laguna, Tenerife, Islas Canarias, España,¶ e-mail: jbetanco@ull.esSpain

Personalised recommendations